# SDR 9717036642

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CRACKS EXTENDING FROM FASTENER HOLE ON NR 1 PYLON REAR ENGINE MOUNT BULKHEAD FORWARD FRAME RIGHT TOP, NAC STA 222.  REPAIRED PER EA 66-120374.
